# SDR AC2A096515

- Difficulty date: September 26, 2003
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 1000553
- Part serial: 63414
- Condition: Broken
- Location: Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING IS BROKEN.  LIGHT ASSEMBLY WILL NOT TEST.  THE CHARGER IS INOPERATIVE.  REPLACED ASSEMBLY.  UNIT IS NOT ECONOMICALLY FEASIBLE TO REPAIR.
